Mathematische Annalen

, Volume 353, Issue 1, pp 95–108 | Cite as

Matrix factorizations for nonaffine LG–models

Article

Abstract

We propose a natural definition of a category of matrix factorizations for nonaffine Landau–Ginzburg models. For any LG-model we construct a fully faithful functor from the category of matrix factorizations defined in this way to the triangulated category of singularities of the corresponding fiber. We also show that this functor is an equivalence if the total space of the LG-model is smooth.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Balmer P., Schlichting M.: Idempotent completion of triangulated categories. J. Algebra 236(2), 819–834 (2001)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Berthelot, P., Grothendieck, A., Illusie, L.: Théorie des intersections et théoreme de Riemann-Roch, Springer Lect. Notes in Math. 225 (1971)Google Scholar
  3. 3.
    Bondal A., Vanden Bergh M.: Generators and representability of functors in commutative and noncommutative geometry. Mosc. Math. J. 3(1), 1–36 (2003)MathSciNetMATHGoogle Scholar
  4. 4.
    Kapustin A., Li Yi.: D-branes in Landau–Ginzburg models and algebraic geometry,– J. High Energy Phys., 12, 005, 44 (2003) (electronic)Google Scholar
  5. 5.
    Katzarkov, L., Kontsevich, M., Pantev, T.: Hodge theoretic aspects of mirror symmetry— From Hodge theory to integrability and TQFT tt*-geometry, pp. 87–174, Proc. Sympos. Pure Math., 78, AMS, Providence, RI (2008)Google Scholar
  6. 6.
    Lin K., Pomerliano D.: Global matrix factorizations— arXiv:1101.5847Google Scholar
  7. 7.
    Neeman A.: The Grothendieck duality theorem via Bousfield’s techniques and Brown representability. J. Amer. Math. Soc 9, 205–236 (1996)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Orlov D.: Triangulated categories of singularities and D-branes in Landau–Ginzburg models, (Russian) Tr. Mat. Inst. Steklova 246(3), 240–262 (2004); transl. Proc. Steklov Inst. Math. 246(3), 227–248 (2004)Google Scholar
  9. 9.
    Orlov D.: Triangulated categories of singularities, and equivalences between Landau–Ginzburg models, (Russian) Mat. Sb. 197(12), 117–132 (2006); transl. Sb. Math. 197(12), 1827–1840 (2006)Google Scholar
  10. 10.
    Orlov D.: Derived categories of coherent sheaves and triangulated categories of singularities—Algebra, Arithmetic, and Geometry, Volume II: In Honor of Yu.I.Manin, Progress in Math., 270, Birkhaüser, 503–532 (2010)Google Scholar
  11. 11.
    Orlov D.: Formal completions and idempotent completions of triangulated categories of singularities. Adv. Math 226(1), 206–217 (2011)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Positselski, L.: Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence—to appear in Memoirs of the AMS, arXiv:0905.2621Google Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Algebra Section, Steklov Mathematical Institute RANMoscowRussia

Personalised recommendations